Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 46, Number 12  


On the 100th birthday of Academician Andrei Nikolaevich Tikhonov
M. K. Kerimov
2123
Lower bound for the convergence rate of nonstationary Jacobi-like iteration
A. A. Maleev
2128
A numerical comparison of two minimal residual methods for linear polynomials in unitary matrices
M. Dana, Kh. D. Ikramov
2138
Application of wavelet bases in linear and nonlinear approximation to functions from Besov spaces
E. V. Burnaev
2149
The average dimension of a multidimensional function for quasi-Monte Carlo estimates of an integral
D. I. Asotskii, E. E. Myshetskaya, I. M. Sobol'
2159
Asymptotic behavior of the optimal cost functional for a rapidly stabilizing indirect control in the singular case
A. R. Danilin
2166
Using interdependent information on the relative importance of criteria in decision making
O. N. Klimova, V. D. Nogin
2178
Approximate solutions to Dirichlet control problems for the wave equation in Sobolev classes and dual observation problems
M. M. Potapov
2191
Diagonally implicit Runge–Kutta methods for stiff problems
L. M. Skvortsov
2209
Conditions for partitioning a system of differential algebraic equations into weakly coupled subsystems
L. Ya. Banakh, A. S. Gorobtsov, O. K. Chesnokov
2223
Solution to the boundary value problem for an arbitrary elliptic operator subject to a radiation condition
A. N. Bogolyubov, M. D. Malykh, Yu. V. Mukhartova
2228
Time asymptotic behavior of the solution to a quasilinear parabolic equation
A. V. Gasnikov
2235
Conservative finite-difference scheme for the problem of propagation of a femtosecond pulse in a photonic crystal with combined nonlinearity
E. B. Terëshin, V. A. Trofimov
2254
Artificial boundary conditions for finding surface waves in the problem of diffraction by a periodic boundary
S. A. Nazarov
2265
Three-dimensional numerical simulation of the inverse problem of thermal convection using the quasi-reversibility method
A. T. Ismail-zade, A. I. Korotkii, I. A. Tsepelev
2277
Speedup estimates for some variants of the parallel implementations of the branch-and-bound method
M. A. Posypkin, I. Kh. Sigal
2289
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021